Please use this identifier to cite or link to this item: https://hdl.handle.net/2440/46283
Type: Journal article
Title: Probability and geometry on some noncommutative manifolds
Author: Chakraborty, Partha Sarathi
Goswami, Debashish
Sinha, Kalyan B.
Citation: Journal of Operator Theory, 2003; 49(1):185-201
Publisher: Theta Foundation
Issue Date: 2003
ISSN: 0379-4024
School/Discipline: School of Mathematical Sciences
Statement of
Responsibility: 
Partha Sarathi Chakraborty, Debashish Goswami and Kalyan B. Sinha
Abstract: In a noncommutative torus, effect of perturbation by inner derivation on the associated quantum stochastic process and geometric pa- rameters like volume and scalar curvature have been studied. Cohomolog- ical calculations show that the above perturbation produces new spectral triples. Also for the Weyl C∗-algebra, the Laplacian associated with a natu- ral stochastic process is obtained and associated volume form is calculated.
Keywords: Operator Algebras (math.OA); Differential Geometry (math.DG)
Description: Submitted to Cornell University’s online archive www.arXiv.org in 2003 by Partha Sarathi Chakraborty
Published version: http://arxiv.org/abs/math.OA/0012203v1
Appears in Collections:Mathematical Sciences publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.